Beechams All in One Oral Solution - 160ml
See details below, always read the label
Suitable for:Adults & children aged 16 years and over
Active ingredients:Paracetamol, phenylephrine, Guaifenesin
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
You cannot add this item to the customer's basket
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Check store stock overlay
Please use this overlay to check for product availability
Collect 15 Boots Advantage Card points with this purchase
Adults and children 16 years and over.
You must be at least 16 years old to purchase this product.
How to use
Hazards and Cautions
Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride
Active ingredients: Each 20 ml dose contains paracetamol 500 mg, guaifenesin 200 mg, phenylephrine hydrochloride 10mg
Also contains: Sodium propylene glycol, sorbitol, glycerol and colour sunset yellow (E110). Contains ethanol 19% v/v - see leaflet for further information.